# SDR AALA202301038733

- Difficulty date: December 31, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 69,716 hours, 26,669 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Servo
- Part number: C247360012
- Part serial: H1451
- Condition: Faulted
- Location: Nlg Steering
- Part time: 69,727 hours, 26,673 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO A NOSE WHEEL STEERING FAULT MESSAGE DISPLAYED DURING CRUISE. THE AIRCRAFT LANDED SAFELY AT MIA. MAINTENANCE REPLACED THE NOSE LANDING GEAR STEERING SERVO CONTROL PER AMM 32-51-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
